MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE
Catalog Number 04.01.0208
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 october 2023: lot 2240583: (b)(4) items manufactured and released on 05-dec-2022.Expiration date: 2027-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical analysis performed by medical affairs department: revision after 11 days that was a result of a former revision rsa.The first revision was due to impingement and the second one is caused by dislocation after lifting a heavy weight.It may be possible that since not much time has passed from the first revision the luxation may be caused by insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.Other implant involved, batch review performed on 18 october 2023: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot 2241371: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 2027-12-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in for a post-op appointment and it was observed that the patient was experiencing impingement of the glenosphere on the scapula with scapula notching.The cause of this occurrence is unknown.The surgeon revised the glenosphere, metaphysis, and liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came reporting pain due to shoulder luxation after lifting a heavy weight.The surgeon removed the glenosphere, liner, metaphysis, glenoid baseplate and repositioned the baseplate more inferior on the glenoid.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18128714
Report Number3005180920-2023-00868
Device Sequence Number7715081
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0208
Device Lot Number2240583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale